On automorphisms of a distance-regular graph with intersection array {204, 175, 48, 1; 1, 12, 175, 204}
- Authors: Makhnev A.A.1,2, Nirova M.S.1,3, Paduchikh D.V.1
-
Affiliations:
- Krasovskii Institute of Mathematics and Mechanics
- Ural Federal University
- Kabardino-Balkar State University
- Issue: Vol 295, No Suppl 1 (2016)
- Pages: 101-108
- Section: Article
- URL: https://journals.rcsi.science/0081-5438/article/view/174058
- DOI: https://doi.org/10.1134/S008154381609011X
- ID: 174058
Cite item
Abstract
A distance-regular graph Γ with intersection array {204, 175, 48, 1; 1, 12, 175, 204} is an AT4-graph, and the antipodal quotient \(\overline \Gamma \) has parameters (800, 204, 28, 60). Automorphisms of these graphs are found. In particular, neither of the two graphs is arc-transitive.
About the authors
A. A. Makhnev
Krasovskii Institute of Mathematics and Mechanics; Ural Federal University
Author for correspondence.
Email: makhnev@imm.uran.ru
Russian Federation, Yekaterinburg, 620990; Yekaterinburg, 620002
M. S. Nirova
Krasovskii Institute of Mathematics and Mechanics; Kabardino-Balkar State University
Email: makhnev@imm.uran.ru
Russian Federation, Yekaterinburg, 620990; Kabardino-Balkar Republic, Nalchik, 360004
D. V. Paduchikh
Krasovskii Institute of Mathematics and Mechanics
Email: makhnev@imm.uran.ru
Russian Federation, Yekaterinburg, 620990
Supplementary files
